Hey! I've always had muscle aches for around a week after increasing thryoxine. After going from 100mg to 125mg had horrible heart palps so after three weeks on dose a locum gp suggested 100mg and every third day 125mg. After experiencing muscle aches for 4 weeks my gp suggested 100mc one day...125mg the next and after 4 weeks muscle aches have got worse & now also getting occasional stabbing pains in legs. My Doc says bear with it until next bloods in 2 months. My gut is telling me to go back to 100mc as had none of this at that level (tsh was 4 on this dose..but was having soya milk with morning coffee which I understand affects absorbton?). My question is could the keep changing dose be main reason for these pains which are affecting my sleep? Or am I just overmedicated? Last tsh was 0.3. Really don't know what to do...any advice would be really appreciated xx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.